Advertisement

Computational Mathematics and Modeling

, Volume 30, Issue 4, pp 326–339 | Cite as

Convergence of Spectral Decompositions for a Singular Differential Operator with General Boundary Conditions

  • L. V. KritskovEmail author
Article
  • 3 Downloads

We investigate the general boundary-value problem for the operator lu = −u′′ + q(x)u , 0 < x < 1, If the complex-valued coefficients q(x) is summable on (0,1), the integral \( {\int}_0^1x\left(1-x\right)\left|q(x)\right| dx \) converges.

The asymptotic solutions of the equation lu = μ2u derived in this article are used to construct the asymptotic spectrum of the problem, to classify the boundary conditions, and to prove theorems asserting that the system of root functions is complete and forms an unconditional basis in L2 (0,1).

Keywords

singular differential operator asymptotic spectrum completeness unconditional basis 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. M. Levitan and I. S. Sargsyan, Sturm–Liouville and Dirac Operators [in Russian], Nauka, Moscow (1988).zbMATHGoogle Scholar
  2. 2.
    M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969).Google Scholar
  3. 3.
    F. V. Atkinson, and C. T. Fulton, “Asymptotics of Sturm-Liouville eigenvalues for problems on a finite interval with one limitcircle singularity,” Proc. Roy. Soc. Edinburgh, Sec. A,99, 51–70 (1984).MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. M. Krall and A. Zettl, “Singular self-ajoint Sturm-Liouville problems,” Dffer. Integr. Equations,1, No. 4, 423–432 (1988).zbMATHGoogle Scholar
  5. 5.
    P. B. Bailey, W. N. Everitt, and A. Zettl, “Regular and singular Sturm–Liouville problems with coupled boundary conditions,” Proc. Roy. Soc. Edinburgh, Sec. A,126, No. 3, 505–514 (1996).MathSciNetCrossRefGoogle Scholar
  6. 6.
    W. Eberhard, G. Freigling, and A. Zettle, “Sturm–Liouville problems with singular non-selfadjoint boundary conditions,” Math. Nachr.,278, No. 12013, 1509–1523 (2005).MathSciNetCrossRefGoogle Scholar
  7. 7.
    V. A. Yurko, “Differential operators of higher orders with a regular singularity,” Mat. Sb.,186, No. 6, 133–160 (1995).MathSciNetGoogle Scholar
  8. 8.
    G. Freiling and V. Yurko, “Expansion theorems for boundary value problems with a singularity,” Analysis,18, 25–39 (1998).MathSciNetCrossRefGoogle Scholar
  9. 9.
    L. V. Kritskov, “Root functions of a one-dimensional singular Schroedinger operator form an unconditional basis system,” Diff. Uravn.,27, No. 8, 1446–1446 (1991).zbMATHGoogle Scholar
  10. 10.
    N. Dunford and J. T. Schwartz, Linear Operators [Russian translation], Vol. 2, Mir, Moscow (1966).Google Scholar
  11. 11.
    M. A. Naimark, “Some signs of completeness of the system of eigen- and associated vectors of a linear operator in a Hilbert space,” Dokl. Acad. Nauk SSSR,48, No. 5, 727–730 (1954).Google Scholar
  12. 12.
    L. V. Kritskov, “The Bessel property of the system of root functions of a singular operator of second order on a closed interval,” Diff. Uravn.,54, No. 8, 1050–1066 (2018).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Faculty of Computational Mathematics and CyberneticsLomonosov Moscow State UniversityMoscowRussia

Personalised recommendations